# SDR DHL2002802513

- Difficulty date: May 29, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 27090861
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT CLIP CRACKED 1/2 IN L-17 LT.  PERFORMED MAJOR REPAIR PER ATM EO 111576 DWG 2709086 AND EO 2002606.  REMOVED CLIP PER SRM 51-1-30D.  FABRICATED NEW CLIP PER SRM 51-1-2B.  INSTALLED NEW CLIP PER SRM 51-1-20D.
